Facebook Pixel
EmpowHER Guest

I took the ipill on 16th Feb and I had bleeding for 3to 5days.which is on my periods date..I can't understand that Wht it is?? Period or anything ?? I had pain also which is causes during period..my age is 17..and I don't wnt to pregnant now...is there an

By Anonymous February 27, 2017 - 7:05am
Rate This

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!